# SDR DL72S972485

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .1875 INCH CRACK IN SKIN RT LOWER FWD CORNER OF VERTICAL STAB SADDLE PLATE CUTOUT (PANEL 9501).  INSTALLED DOUBLER PER M/M54-30-0 FIG 802.
